Income elasticity and international income differences
Junmin Liao and
Wei Wang
Economics Letters, 2018, vol. 169, issue C, 68-71
Abstract:
The constant relative income elasticity generated by non-homothetic CES preferences is consistent with cross-country empirical evidence. We show that non-homothetic CES preferences fit empirical patterns better than Stone–Geary preferences in a standard framework in the international income differences literature.
Keywords: Income elasticity; Income differences; Non-homothetic CES; Stone–Geary CES; Agriculture (search for similar items in EconPapers)
JEL-codes: O1 O4 (search for similar items in EconPapers)
Date: 2018
References: Add references at CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0165176518301927
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:ecolet:v:169:y:2018:i:c:p:68-71
DOI: 10.1016/j.econlet.2018.05.019
Access Statistics for this article
Economics Letters is currently edited by Economics Letters Editorial Office
More articles in Economics Letters from Elsevier
Bibliographic data for series maintained by Catherine Liu ().